MathSciNet Relay Station
MathSciNet bibliographic data
MR33829 (11,497d) 20.0X
Gotô, Morikuni A theorem on compact semi-simple groups. J. Math. Soc. Japan 1, (1949). 270–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement